Publications "Straub, Christopher"

One level up ...
Export as [RSS feed] RSS 1.0 [RSS2 feed] RSS 2.0
Group by: Item Type | Year | No Grouping
Number of items: 2.

Article in a journal

file
Hadžić, Mahir ; Rein, Gerhard ; Straub, Christopher:
On the Existence of Linearly Oscillating Galaxies.
In: Archive for rational mechanics and analysis. Vol. 243 (2022) . - pp. 611-696.
ISSN 1432-0673
DOI der Verlagsversion: https://doi.org/10.1007/s00205-021-01734-4

Master's, Magister, Diploma, or Admission thesis

file
Straub, Christopher:
Stability of the King model : a coercivity-based approach.
Bayreuth , 2020 . - 85 P.
(Master's, 2019 , University of Bayreuth, Faculty of Mathematics, Physics and Computer Sciences)

This list was generated on Tue Mar 5 02:30:49 2024 CET.
[Top of page]